MAUDE Adverse Event Report: CAREFUSION, INC JAMSHIDI NEEDLE BONE MARROW 11GX4 ASP; INSTRUMENT, BIOPSY

CAREFUSION, INC JAMSHIDI NEEDLE BONE MARROW 11GX4 ASP; INSTRUMENT, BIOPSY
Model Number DJ4011X
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
This is a report about a hole on the package.According to the customer's report, a hole on the sterilized package was found and this affected product can thus not be used.
 
Additional Manufacturer Narrative
(b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Pr (b)(4) follow-up emdr for device evaluation: four photos and one sample of lot 0001339275 were provided to our quality team for investigation.Upon visual inspection of the photos and sample it was observed that there is a hole on the left side of the pouch; therefore, the reported failure mode was confirmed.A review of the internal manufacturing device records and raw material history files for the lot 0001339275 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections throughout manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Based on the available information we are not able to identify a root cause at this time.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.

Brand Name
JAMSHIDI NEEDLE BONE MARROW 11GX4 ASP
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer (Section G)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key14501367
Report Number9680904-2022-00025
Device Sequence Number5579388
Product Code KNW
UDI-Device Identifier10885403087141
UDI-Public(01)10885403087141
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K813338
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/15/2024
Device Model NumberDJ4011X
Device Catalogue NumberDJ4011X
Device Lot Number0001339275
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/25/2022
Supplement Date Received by Manufacturer07/14/2022
Initial Report FDA Received Date05/25/2022
Supplement Report FDA Received Date07/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown